Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Asthma, have sore throat, ear ache after taking zpack for cough. Could it be viral?

I called my doctor letting her know i had a cough. She prescribed zpack because i get bronchitis every year and have asthma . However, the cough stopped and the next day i developed sever sore throat both sides. The pain has no went to left side along with bad earache. Im on last day of zpack, still have pain on left side of throat and ear along with white patches . Obviously its sat and dr is not in. Is it normal to take this long for pack to work or is this viral. I do have nasal congestion and cold also.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Your sore throat seems to be lingering longer than usual. I hope you have taken your antibiotics regularly. It can easily be taken for 5 to 7 days. If symptoms continue despite that you may have a change of antibiotics and take augmentin625 three times a day. Beside this take a tablet of sinarest 2 to 3 times a day which will take care of the pain and sore throat. I hope your asthma is under control and continue what ever treatment you are taking for it.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor